# SDR SWAA991315

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  LOST F/O'S ROLL PITCH HEADING AFTER TAKEOFF.  PERFORMED POWER CK OF ALL BUSES, APU, STANDBY, ENGS, AND ALL INSTRUMENTS CAME BACK TO NORMAL.  POWER DOWN AIRCRAFT FOR SEVERAL MINUTES, POWERED AIRCRAFT BACK UP AGAIN, RAN BOTH ENGS.  ALL F/O'S INSTRUMENTS OP CK GOOD.
